EconPapers    
Economics at your fingertips  
 

On the extremal solutions of semilinear elliptic problems

Lamia Ben Chaabane

Abstract and Applied Analysis, 2005, vol. 2005, 1-9

Abstract:

We investigate here the properties of extremal solutions for semilinear elliptic equation − Δ u = λ f ( u ) posed on a bounded smooth domain of ℝ n with Dirichlet boundary condition and with f exploding at a finite positive value a .

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/380980.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/380980.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:380980

DOI: 10.1155/AAA.2005.1

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:380980